| Catalog Number |
IAB-06840-U |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
It was reported that the iab ruptured.As a result, the catheter was removed and a 2nd catheter was inserted at the same insertion site.No patient harm or injury.The patient status is reported as "fine".
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).The reported complaint of "iab rupture" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.If the product is returned at a later date, a full investigation of the sample will be completed.Other remarks: n/a.Corrected data: n/a.